# SDR A6WA200440077

- Difficulty date: June 10, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: MAR013353
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOSEWHEEL MADE STRANGE NOISE, STOP ON TAXI WAY AND LEFT NOSEWHEEL MISSING BEARING AND ABOUT TO FALL OFF.  REMOVED AND REPLACED NLG SLIDING MEMBER, PER AIRCRAFT AMM 32-21-30.  ALL OPS CHECK NORMAL.  REMOVED AND REPLACED BOTH NLG WHEEL ASSEMBLIES.  (M)
